Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 174, NWS Lincoln, IL

August 19, 20098 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 19, 2009, 6:00 PM CDT for 8 counties in Illinois. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2009, 6:00 PM CDT (23:00 UTC)
Expired
Aug 19, 2009, 7:15 PM CDT
In force
75 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 100 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 12:49 PM CDTTornado WatchSPC6 hr
Aug 19, 5:11 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 192300
SVRILX
ILC023-025-029-033-035-049-079-173-200015-
/O.NEW.KILX.SV.W.0174.090819T2300Z-090820T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 715 PM CDT.

* AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 3 MILES EAST OF JANESVILLE TO
  WATSON...OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF TOLEDO TO
  7 MILES SOUTHWEST OF EFFINGHAM...AND WAS MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WATSON...
  TOLEDO...
  MONTROSE...
  JEWETT...
  GREENUP...
  DIETERICH...
  WHEELER...
  CASEY...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ANNAPOLIS...BOGOTA...
EATON...EDGEWOOD...FLAT ROCK...HARDINVILLE...HAZEL DELL...HIDALGO...
HUTSONVILLE...MARSHALL...MARTINSVILLE...NEOGA...NEW HEBRON...
NEWTON...OBLONG...PALESTINE...ROBINSON...STE. MARIE...TEUTOPOLIS...
WEST UNION AND WILLOW HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3888 8755 3886 8870 3941 8844 3942 8753
      3935 8754 3934 8759 3931 8762 3926 8760
      3925 8758 3921 8758 3915 8766 3912 8766
      3906 8758 3900 8758 3898 8754
TIME...MOT...LOC 2300Z 271DEG 18KT 3937 8820 3903 8860

$$

HJS
2 follow-up statements
000 
WWUS53 KILX 192331
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT WED AUG 19 2009

ILC023-025-029-033-035-049-079-173-200015-
/O.CON.KILX.SV.W.0174.000000T0000Z-090820T0015Z/
COLES IL-CLAY IL-JASPER IL-CRAWFORD IL-EFFINGHAM IL-CUMBERLAND IL-
CLARK IL-SHELBY IL-
631 PM CDT WED AUG 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN SHELBY...CLARK...CUMBERLAND...EASTERN EFFINGHAM...
CRAWFORD...JASPER...NORTHWESTERN CLAY AND SOUTHERN COLES COUNTIES...

AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UNION CENTER TO ELLIOTSTOWN...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...CASEY...WHEELER...NEWTON LAKE...
LATONA...HIDALGO...HAZEL DELL...BOGOTA...ROSE HILL...MARTINSVILLE AND
NEWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3888 8755 3886 8870 3941 8844 3942 8753
      3935 8754 3934 8759 3931 8762 3926 8760
      3925 8758 3921 8758 3915 8766 3912 8766
      3906 8758 3900 8758 3898 8754
TIME...MOT...LOC 2331Z 271DEG 18KT 3936 8800 3902 8840

$$

HJS
000 
WWUS53 KILX 200010
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT WED AUG 19 2009

ILC023-025-029-033-035-049-079-173-200020-
/O.EXP.KILX.SV.W.0174.000000T0000Z-090820T0015Z/
COLES IL-CLAY IL-JASPER IL-CRAWFORD IL-EFFINGHAM IL-CUMBERLAND IL-
CLARK IL-SHELBY IL-
710 PM CDT WED AUG 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY...CLARK...
CUMBERLAND...EASTERN EFFINGHAM...CRAWFORD...JASPER...NORTHWESTERN
CLAY AND SOUTHERN COLES COUNTIES EXPIRES AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3888 8755 3886 8870 3941 8844 3942 8753
      3935 8754 3934 8759 3931 8762 3926 8760
      3925 8758 3921 8758 3915 8766 3912 8766
      3906 8758 3900 8758 3898 8754
TIME...MOT...LOC 0010Z 271DEG 18KT 3936 8774 3902 8815

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 3:11 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Aug 19, 3:11 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT WED AUG 19 2009

.DISCUSSION...
ISSUED 304 PM CDT WED AUG 19 2009

PROBLEM AREAS ARE 3 SHORT WAVES TO MOVE THROUGH THE REGION THIS
EVENING TO OVERNIGHT.

SHORT TERM...
2 WAVES TO MOVE THROUGH REGION INTO THE EVENING WITH A 3RD ONE
LATE TONIGHT TO TRIGGER HEAVY RAIN. DID NOT GO WITH FFA AS RAIN
NOT TO BE OVER GUIDANCE. UPPER LOW TO TRIGGER MORE STORMS INTO
THURSDAY.

LONG TERM...
BEHIND THE MAJOR UPPER LOW...HIGH PRESSURE TO KEEP THINGS QUIT SAT
TO TUE. NEXT FRONT TO MOVE THROUGH WED AND EUR MODEL LOOKS THE
BEST AT THIS TIME FOR ADDED PCPN ON WED.

GOETSCH
&&

.AVIATION...
ISSUED 1245 PM CDT WED AUG 19 2009
WEATHER SPINNING UP AND WILL KEEP THIS BRIEF. SEVERAL ROUNDS OF
THUNDERSTORMS AND SHOWERS ANTICIPATED THROUGH NEXT 24 HRS. BROAD
TROF OVER THE REGION SHOULD KEEP LLVL CLOUDS IN PLACE AS WELL.
RAINFALL AND SFC MOISTURE SHOULD REMAIN HIGH...ALLOWING FOR VSBY
DROPS AND PATCHY FOG IN THE EARLY MORNING HOURS. CIGS SHOULD
REMAIN MVFR...AND VIS IFR THROUGH MUCH OF THE PERIOD. CANNOT RULE
OUT THE CHANCES FOR LIFR VIS FROM 10Z TO 14Z IN AREAS OF HEAVIEST
RAINFALL.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 19, 2:53 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT WED AUG 19 2009

ILZ027>031-036>038-040>044-047>051-053-201200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
WOODFORD-
253 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT....WITH A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS THROUGH EARLY EVENING. THE STORMS MAY BECOME
SEVERE THIS AFTERNOON AND EARLY THIS EVENING WITH DAMAGING WIND
GUSTS...LARGE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO
1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES
THROUGH THE REGION THURSDAY...ESPECIALLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH 7 PM TODAY.

ILZ045-046-052-054>057-061>063-066>068-071>073-201200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
VERMILION-
253 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ACROSS EASTERN ILLINOIS.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS NORTHWEST OF I-70
INTO MID EVENING. THE PRIMARY THREAT WITH THESE STORMS IS
EXPECTED TO BE HEAVY RAIN AND LIGHTNING ESPECIALLY LATE THIS
AFTERNOON AND EVENING. HOWEVER...SOME OF THE STORMS MAY BECOME
SEVERE NORTHWEST OF I-70 WITH DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A
HALF HOUR AND POSSIBLE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES
THROUGH THE REGION THURSDAY WITH A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 8 PM TODAY.

HUETTL

In the hours before

Local storm report, Aug 19, 4:10 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
08/19/2009  M61 MPH          MACON              IL   ASOS

            GUST MEASURED AT DECATUR AIRPORT ASOS

&&

AEJ
Local storm report, Aug 19, 4:18 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     TAYLORVILLE             39.52N 89.26W
08/19/2009  M56 MPH          CHRISTIAN          IL   AWOS

            REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED

&&

AEJ
Local storm report, Aug 19, 4:40 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLOOD            NORMAL                  40.52N 89.00W
08/19/2009                   MCLEAN             IL   NWS EMPLOYEE

            FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.

&&

AEJ
Local storm report, Aug 19, 5:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
08/19/2009                   MACON              IL   LAW ENFORCEMENT

            SEVERAL TREES ON POWER LINES.

&&

AEJ
Local storm report, Aug 19, 5:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     WOODSON                 39.63N 90.22W
08/19/2009                   MORGAN             IL   EMERGENCY MNGR

            POWERLINES DOWN ON CROW ROAD AND WOODSON BLACKTOP...TIME
            ESTIMATED BASED ON RADAR

0220 PM     TORNADO          1 N MANCHESTER          39.56N 90.33W
08/19/2009                   SCOTT              IL   TRAINED SPOTTER

            POWERLINES DOWN...MOBILE HOMES DAMAGED

0222 PM     TORNADO          4 WSW MURRAYVILLE       39.56N 90.32W
08/19/2009                   SCOTT              IL   TRAINED SPOTTER

            LOCATION ESTIMATED

0240 PM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
08/19/2009  M1.20 INCH       CASS               IL   CO-OP OBSERVER

            RAINFALL IN 20 MINUTES

0255 PM     TORNADO          LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCHDOWN...DEBRIS REPORTED IN LOAMI

0300 PM     TSTM WND GST     LOAMI                   39.67N 89.85W
08/19/2009  E60.00 MPH       SANGAMON           IL   EMERGENCY MNGR

            ESTIMATED WIND GUST...TIME ESTIMATED

0300 PM     TORNADO          LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            HOMES DAMAGED

0313 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
08/19/2009  M2.32 INCH       FULTON             IL   CO-OP OBSERVER

            1 HOUR RAINFALL

0318 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
08/19/2009                   PEORIA             IL   EMERGENCY MNGR

            9 INCH TREE DOWN ON GRANDVIEW DRIVE...TIME ESTIMATED

0318 PM     FLOOD            LEWISTOWN               40.40N 90.16W
08/19/2009                   FULTON             IL   LAW ENFORCEMENT

            ROUTE 100 AND TAYLOR ROAD...STEET FLOODING IN LEWISTOWN

0325 PM     TORNADO          WILLIAMSVILLE           39.95N 89.56W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            HOMES DAMAGED

0330 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
08/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS TREES BROKEN 15-20 FEET IN THE AIR...SOME TREES
            3 FEET IN DIAMETER...NEAR EUREKA COLLEGE...TIME ESTIMATED

0334 PM     TSTM WND DMG     LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   BROADCAST MEDIA

            TREES AND POWER LINES DOWN

0340 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
08/19/2009  M0.83 INCH       LOGAN              IL   MESONET

            IN THE PAST 20 MINUTES...COCORAHS REPORT

0344 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
08/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
08/19/2009  M61.00 MPH       MACON              IL   ASOS

            GUST MEASURED AT DECATUR AIRPORT ASOS

0405 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
08/19/2009                   MACON              IL   LAW ENFORCEMENT

            SEVERAL TREES ON POWER LINES.

0406 PM     TSTM WND GST     TAYLORVILLE             39.52N 89.26W
08/19/2009  M56.00 MPH       CHRISTIAN          IL   AWOS

            REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED

0427 PM     FLOOD            NORMAL                  40.52N 89.00W
08/19/2009                   MCLEAN             IL   NWS EMPLOYEE

            FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.

&&

AEJ
Local storm report, Aug 19, 5:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
553 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/19/2009                   COLES              IL   TRAINED SPOTTER

            TREE DOWN NEAR MATTOON HIGH SCHOOL...WIND DAMAGE TO
            MATTOON DISPATCH CENTER.

&&

AEJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:21 PM CDTSevere Thunderstorm WarningILXSchuyler54 min
Aug 19, 1:49 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Morgan, Sangamon, Schuyler and 1 more56 min
Aug 19, 2:03 PM CDTTornado WarningILXMorgan, Scott42 min
Aug 19, 2:35 PM CDTTornado WarningILXMorgan, Sangamon, Scott40 min
Aug 19, 2:43 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Logan, Mason, Menard, Morgan and 3 more62 min
Aug 19, 2:50 PM CDTTornado WarningILXMorgan, Sangamon40 min
Aug 19, 2:54 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more66 min
Aug 19, 2:58 PM CDTTornado WarningILXMorgan, Sangamon38 min
Aug 19, 3:22 PM CDTTornado WarningILXLogan, Sangamon38 min
Aug 19, 3:24 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford66 min
Aug 19, 3:26 PM CDTTornado WarningILXChristian, Sangamon35 min
Aug 19, 3:39 PM CDTTornado WarningILXDeWitt, Logan36 min
Aug 19, 3:48 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark, Tazewell, Woodford57 min
Aug 19, 3:52 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby38 min
Aug 19, 3:57 PM CDTTornado WarningILXChristian33 min
Aug 19, 4:10 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Moultrie, Piatt65 min
Aug 19, 4:25 PM CDTTornado WarningILXDeWitt, McLean, Piatt39 min
Aug 19, 4:30 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, DeWitt, Douglas, McLean, Macon and 3 more45 min
Aug 19, 4:40 PM CDTTornado WarningILXMcLean34 min
Aug 19, 4:56 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion64 min
Aug 19, 5:14 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper, Moultrie, Shelby46 min
Aug 19, 5:17 PM CDTTornado WarningILXVermilion28 min
Aug 19, 5:23 PM CDTTornado WarningILXVermilion32 min
Aug 19, 5:47 PM CDTTornado WarningILXEffingham18 min
Aug 19, 5:48 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar57 min
Aug 19, 6:51 PM CDTSevere Thunderstorm WarningILXEffingham, Shelby20 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.